# SDR ASAA2023050643151

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 3,441 hours, 1,044 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'MAINT' LT ON. STATUS SHOWS- 'BLEED FAMV R'. GROUNDED - YES. 'BLEED FAMV R' MAINT. MSG 36-12021, PERFORMED B737-9 IFIM TASK 36-12-00-810-802 PNEUMATIC ENGINE ON- TEST PASSED NO STATUS / MAINT FAULTS.
